# SDR SWAA2022111662419

- Difficulty date: October 20, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB MIDDLE POSITION O/B FAN COWL ON ENGINE 2 2022-584826 / [01] REPLACED WEB LOCATED MIDDLE POSITION O/B FAN COWL ON ENGINE 2 I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40- 02-0G-0 AND CMM-71-13-30 FIGURE 3. SEE INDIVIDUAL SIGN OFF BELLOW;[02] TASK CARD COMPLETED
